# SDR SIMA20170927003

- Difficulty date: September 27, 2017
- Submitted: September 28, 2017
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 34,217 hours, 29,693 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SIGN INOPERATIVE.  TROUBLESHOT IAW W/M 33-50-50,  SECURED THE WIRE SPLICES SP9016 AND SP9017, NO FURTHER DEFECTS NOTED.
